# SDR SWAA2022052603119

- Difficulty date: May 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R BS 540 AT FWD CARGO COMPARTMENT 2022-228528 PERFORMED REPAIR ON STRINGER 25R BTW BS 500C TO BS.540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1.  PERFORMED REPAIR ON STRINGER 25R BTW BS 500C TO BS.540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1.
